# SDR SWIA200514795

- Difficulty date: March 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 5,151 hours, 4,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 2 INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT ROW 2.  OPERATIONAL CHECK GOOD.
